Goddard Expansion and Kinetic-Theory for Solutions of Rodlike Macromolecules
Abdel-Khalik, Said I.
Bird, R. Byron
American Institute of Physics
MetadataShow full item record
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
The following article appeared in Abdelkha.Si, H.O., & Bird, R.B. (1974). Goddard Expansion And Kinetic Theory For Solutions Of Rodlike Macromolecules. Journal Of Chemical Physics, 61(10), 4312-4316. and may be found at http://link.aip.org/link/?jcp/61/4312